Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/134622
Title: Path monotonicity, consistency and axiomatizations of some weighted solutions
Author: Calleja, Pere
Llerena Garrés, Francesc
Keywords: Jocs cooperatius (Matemàtica)
Axiomes
Lògica matemàtica
Economia matemàtica
Cooperative games (Mathematics)
Axioms
Mathematical logic
Mathematical economics
Issue Date: Mar-2019
Publisher: Springer Verlag
Abstract: On the domain of cooperative games with transferable utility, we introduce path monotonicity, a property closely related to fairness (van den Brink, in Int J Game Theory 30:309-319, 2001). The principle of fairness states that if a game changes by adding another game in which two players are symmetric, then their payoffs change by the same amount. Under efficiency, path monotonicity is a relaxation of fairness that guarantees that when the worth of the grand coalition varies, the players' payoffs change according to some monotone path. In this paper, together with the standard properties of projection consistency (Funaki, in Dual axiomatizations of solutions of cooperative games. Mimeo, New York, 1998) and covariance, we show that path monotonicity characterizes the weighted surplus division solutions. Interestingly, replacing projection consistency by either self consistency (Hart and Mas-Colell, in Econometrica 57:589-614, 1989) or max consistency (Davis and Maschler, in Nav Res Logist Q 12:223-259, 1965) we obtain new axiomatic characterizations of the weighted Shapley values and the prenucleolus, respectively. Finally, by the duality approach we provide a new axiomatization of the weighted egalitarian non-separable contribution solutions using complement consistency (Moulin, in J Econ Theory 36:120-148, 1985)
Note: Versió postprint del document publicat a: https://doi.org/10.1007/s00182-019-006
It is part of: International Journal of Game Theory, 2019, vol. 48, num. 1, p. 287-310
URI: http://hdl.handle.net/2445/134622
Related resource: https://doi.org/10.1007/s00182-019-006
ISSN: 0020-7276
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
686544.pdf344.3 kBAdobe PDFView/Open    Request a copy


Embargat   Document embargat fins el 31-3-2020


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.